# SDR GAIA99113

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 'HC' INSPECTION BEING PERFORMED IN OKC AT AAR REPAIR STATION, IT WAS DISCOVERED THAT THE FLOORBEAM AT STATION 620 IS CORRODED BETWEEN LBL 24.75 AND RBL 24.75 SEAT TRACKS.  REPAIRED IAW ATS DRAWING 2000-0276.  THIS DRAWING WAS DER RECOMMENDED AND ACO APPROVED ON 8110-3, DATED JUN 21, 1999.  (M)
